MAUDE Adverse Event Report: CONVATEC DOMINICAN REPUBLIC INC ACCORDION FLANGE; PROTECTOR, OSTOMY

CONVATEC DOMINICAN REPUBLIC INC ACCORDION FLANGE; PROTECTOR, OSTOMY
Model Number 421033
Medical Device Problem Codes Material Disintegration (1177); Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/26/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device 2 of 2.Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number: (b)(4).
 
Event or Problem Description
It was reported that for 2 out of 10 wafers from 1 market unit, when the end user attempted to mold, the center of the moldable material was shredding and coming apart.This occurred prior to use, but she used them anyway as she had no other wafers on hand.There was no harm reported.A photograph depicting the issue was received from the complainant.
 
Additional Manufacturer Narrative
Returned sample evaluation: photograph associated with this case were received in which the reported defect can be observed.No unused return sample was received for evaluation.Conclusion summary of the related event: based on the results of the preliminary investigation, the batch record review was performed and no discrepancies were found.In addition, the failure modes reported could not be replicated.Furthermore, through the process investigation it was concluded that the reported issues can be associated to the mixing process.The root cause investigation tw#(b)(4) was generated in which the causes and actions identified are directly related with the problems reported by the customers.For all the explanation above, a root cause investigation (rci) is not necessary.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 1049092 manufacturing site: 9618003.
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
ACCORDION FLANGE
Common Device Name
PROTECTOR, OSTOMY
Manufacturer (Section D)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal
Manufacturer (Section G)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 27409
3365424679
MDR Report Key10850183
Report Number9618003-2020-15259
Device Sequence Number3489412
Product Code EXE
UDI-Device Identifier00768455133697
UDI-Public00768455133697
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 10/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/30/2025
Device Model Number421033
Device Lot Number0D03923
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/26/2020
Supplement Date Received by Manufacturer11/02/2023
Initial Report FDA Received Date11/17/2020
Supplement Report FDA Received Date11/02/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/01/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale